Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Outline of a proof that every odd perfect number has at least eight prime factors

Author: Peter Hagis
Journal: Math. Comp. 35 (1980), 1027-1032
MSC: Primary 10A20
MathSciNet review: 572873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An argument is outlined which demonstrates that every odd perfect number is divisible by at least eight distinct primes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A20

Retrieve articles in all journals with MSC: 10A20

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society